# SDR A6WA202301028424

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 41,072 hours, 39,770 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855010015
- Part serial: 2006
- Condition: Failed
- Location: Rt Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN EXTENDING FLAPS FROM 0 TO 8 DEGREES, RECEIVED FLAPS FAIL.  FLAPS FAILED AT 6 DEGREES.  DECLARED EMERGENCY.  NORMAL LANDING AND BRAKING.  MAX BTMS WAS 5.  AIRCRAFT REMOVED FROM SERVICE.  R & R RT FLAPS BPSU IAW AMM 27-51-10 OPS TESTED GOOD.
